# SDR AALA202311135286

- Difficulty date: November 11, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 83,650 hours, 10,310 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62774431
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 56,376 hours, 6,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE PRESSURE AT DOOR 4L BELOW GREEN BAND. MAINTENANCE REMOVED AND REPLACED L4 SLIDE IAW W/C 72L80025001.
